# SDR VNAA0601006

- Difficulty date: January 11, 2006
- Submitted: January 26, 2006
- Operation: Air carrier
- Aircraft: N244PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7912
- Aircraft time: 3,971 hours, 3,963 cycles
- Engine: Ge CF343B1
- Engine time: 3,971 hours, 3,963 cycles
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Carbon Seal
- Part number: 5018T48P01
- Condition: Leaking
- Location: Lt Engine
- Part time: 8 hours, 7 cycles
- Stage of operation: CL
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

THE CREW REPORTED A LT ENG OIL PRESS WARNING WITH PRESSURE FLUCTUATING BETWEEN 23-31 PSI.  THE FLIGHT RETURNED TO CLT AND LANDED WITHOUT INCIDENT.  MAINTENANCE REMOVED & REPLACED THE NR 1 ENGINE IDG CARBON SEAL.  OIL PRESSURE, LEAK, AND CONSUMPTION CHECKS WERE GOOD.  THE AIRCRAFT WAS RELEASED FOR SERVICE.
